Growth characteristics of entire functions of several complex variables
Doklady Akademii Nauk, Tome 164 (1965) no. 3, pp. 487-490
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_164_3_a2,
author = {F. I. Geche},
title = {Growth characteristics of entire functions of several complex variables},
journal = {Doklady Akademii Nauk},
pages = {487--490},
year = {1965},
volume = {164},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_164_3_a2/}
}
F. I. Geche. Growth characteristics of entire functions of several complex variables. Doklady Akademii Nauk, Tome 164 (1965) no. 3, pp. 487-490. http://geodesic.mathdoc.fr/item/DAN_1965_164_3_a2/